A model of the evolution of polygenically controlled fungicide resistance

A - Papers appearing in refereed journals

Shaw, M. W. 1989. A model of the evolution of polygenically controlled fungicide resistance. Plant Pathology. 38 (1), pp. 44-55.

AuthorsShaw, M. W.
KeywordsAgronomy; Plant Sciences
Year of Publication1989
JournalPlant Pathology
Journal citation38 (1), pp. 44-55
Digital Object Identifier (DOI)doi:10.1111/j.1365-3059.1989.tb01426.x
Open accessPublished as non-open access
PublisherWiley
Copyright licensePublisher copyright
ISSN0032-0862

Permalink - https://repository.rothamsted.ac.uk/item/8w829/a-model-of-the-evolution-of-polygenically-controlled-fungicide-resistance

Restricted files

Publisher's version

Under embargo indefinitely

7 total views
1 total downloads
0 views this month
0 downloads this month